Alert archive / Florida / Small Craft Advisories in 2008

Small Craft Advisory 28, NWS Melbourne, FL

August 21, 2008

NWS Melbourne, FL issued this small craft advisory at Aug 21, 2008, 8:37 PM EDT. It was in force for 31 hr.

The area

The counties it named.

The facts

Issued
Aug 21, 2008, 8:37 PM EDT (00:37 UTC)
Expired
Aug 23, 2008, 4:00 AM EDT
In force
31 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS72 KMLB 220037
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
837 PM EDT THU AUG 21 2008

...THE TROPICAL STORM WARNING SOUTH OF SEBASTIAN INLET HAS BEEN
CANCELED AND REPLACED WITH A SMALL CRAFT ADVISORY...

AMZ555-575-221200-
/O.NEW.KMLB.SC.Y.0028.080822T0037Z-080822T1200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
837 PM EDT THU AUG 21 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. 

&&

$$
3 follow-up statements
000
WHUS72 KMLB 221143
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
743 AM EDT FRI AUG 22 2008

AMZ555-575-221500-
/O.EXT.KMLB.SC.Y.0028.000000T0000Z-080822T1500Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
743 AM EDT FRI AUG 22 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
000
WHUS72 KMLB 221459
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1059 AM EDT FRI AUG 22 2008

AMZ550-552-570-572-230300-
/O.EXB.KMLB.SC.Y.0028.000000T0000Z-080823T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
1059 AM EDT FRI AUG 22 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

AMZ555-575-230300-
/O.EXT.KMLB.SC.Y.0028.000000T0000Z-080823T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1059 AM EDT FRI AUG 22 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$
000
WHUS72 KMLB 230151
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
951 PM EDT FRI AUG 22 2008

AMZ550-552-555-570-572-575-230800-
/O.EXT.KMLB.SC.Y.0028.000000T0000Z-080823T0800Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
951 PM EDT FRI AUG 22 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...
ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL
VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Aug 21, 3:08 PM EDT, 5 hours 29 minutes earlier.

Area forecast discussion, Aug 21, 3:08 PM EDT, 5 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
308 PM EDT THU AUG 21 2008

.DISCUSSION...

...TROPICAL STORM FAY MADE LANDFALL VICINITY FLAGLER AND ORMOND BEACHES...
...HEAVY RAINFALL AND A CONTINUED FLOOD THREAT MAINLY OVER NORTHERN
AREAS AS RAIN BANDS WRAP AROUND THE CIRCULATION CENTER...

TONIGHT/TOMORROW...LATEST DOPPLER RADAR IMAGES INDICATING TROPICAL
STORM FAY IS BEGINNING TO HAVE A SLIGHTLY FASTER MOVEMENT TOWARDS
THE WEST TO NORTHWEST AND LOOKS TO HAVE MADE LANDFALL BETWEEN
ORMAND BY THE SEA AND FLAGLER BEACH WHICH FOLLOWS THE LATEST NHC
FORECAST TRACK. NHC TRACK THEN TAKES FAY TOWARDS THE WEST ACROSS
THE NORTHERN FLORIDA PENINSULA AND BRIEFLY DRAGS IT THROUGH THE
GULF OF MEXICO LATE FRIDAY AFTERNOON. CONTINUING TROPICAL STORM
FORCE WINDS AND AREAL FLOODING DUE TO PERSISTENT HEAVY RAIN BANDS
AROUND FAY WILL CONTINUE TO BE A THREAT TONIGHT INTO TOMORROW.
HOWEVER WINDS DO LOOK TO BEGIN TO DECLINE THIS EVENING AS FAY
WEAKENS OVER LAND. WILL HAVE TO RE-EVALUATE CURRENT TROPICAL
STORM WIND/TROPICAL STORM WIND WARNINGS WITH NEXT TPC/NHC
ADVISORY BUT AS FOR NOW THEY REMAIN IN PLACE.

FLOODING WILL CONTINUE TO BE OF CONCERN THROUGH TONIGHT INTO
TOMORROW...ESPECIALLY OVER THE NORTH WHERE A PERSISTENT RAIN BAND
CONTINUES TO ROTATE OVER THE CENTER OF FAY. FLOODING HAS BEEN
REPORTED ON SEVERAL ROADS IN SEMINOLE COUNTY WITH HEAVY RAIN
CONTINUING OVER THE AREA AT THIS TIME. A FLOOD WATCH REMAINS IN
PLACE ACROSS THE ENTIRE CWA THROUGH FRIDAY AFTERNOON.

FRI NIGHT-SUN...HIGH PRESSURE BUILDING DOWN THE EASTERN SEABOARD
AND ADJACENT ATLANTIC WATERS INTERACTING WITH TS FAY TRACKING
ACROSS NORTHERN FLORIDA AND THE PANHANDLE WILL RESULT IN AN
ONSHORE FLOW THROUGH SUNDAY. DEEP SOUTHERLY FLOW ON THE BACKSIDE
OF TS FAY WILL DRAW DEEP MOISTURE UP THE PENINSULA AND WHEN COMBINED
WITH VORTICITY MAXIMAS ROTATING SOUTH TO NORTH AREAS OF RAIN AND
ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. CHANCES
OF RAIN AND STORMS DECREASE TO SCATTERED AREAWIDE SUNDAY AS FAY
WILL HAVE TRACKED FAR ENOUGH TO THE WEST TO LOSE MUCH OF ITS
INFLUENCE ON EAST CENTRAL FLORIDA/S WEATHER.

PREVIOUS EXTENDED...
RIDGE AXIS OVER THE ERN U.S. WILL PUSH OFF THE ERN SEABOARD SUN AND
MERGE WITH THE BERMUDA RIDGE OVER THE ATLC AS THE T.S. FAY (OR HER
REMNANTS) MOVES INTO THE LWR MS VALLEY.  DEEP E/SE FLOW WILL PREVAIL
OVER THE FL PENINSULA INTO EARLY NEXT WEEK...TAPPING HIGH MOISTURE
AND PUSHING IT ACROSS THE CWA.  DEEP E/SE FLOW IN A HIGH MOISTURE
ENVIRONMENT TYPICALLY RESULTS IN DECENT PRECIP COVERAGE FOR E FL.
FURTHERMORE...WITH UNCERTAINTY WRT THE FUTURE TRACK OF THE REMNANTS
OF FAY AFT MON...PRECIP CHANCES WILL REMAIN AT 50% THRU THE PD WITH
TEMPS NEAR CLIMO.
&&

.AVIATION...WIDESPREAD IFR/MVFR CONDITIONS WILL CONTINUE OVER
NORTHERN TAF SITES CLOSER TO THE CENTER OF FAY AND WHERE HEAVY
RAIN BANDS ARE EXPECTED TO CONTINUE. FURTHER SOUTH VFR CONDITIONS
POSSIBLE WITH DEGRADING CONDITIONS WITH SCATTERED CONVECTION IN
REDEVELOPING BANDS AROUND FAY.

&&

.MARINE...
TROPICAL STORM WARNINGS REMAIN IN PLACE OVER THE COASTAL WATERS AT
THIS TIME. WINDS SHOULD BEGIN TO WEAKEN AS FAY ALSO WEAKENS OVER
LAND TONIGHT INTO TOMORROW. TROPICAL STORM WARNINGS MAY BE REPLACED
LATER TONIGHT OVER THE COASTAL WATERS WITH SMALL CRAFT ADVISORIES.

FRI NIGHT-TUE...REMNANTS OF TS FAY FORECAST TO TRACK WEST TO
THE PANHANDLE AND LOSE MOST OF ITS INFLUENCE ON EAST CENTRAL
FLORIDA BY SATURDAY WHILE HIGH PRESSURE BUILDING ACROSS THE WATERS
RESULTS IN AN ONSHORE WIND THROUGH MONDAY. WINDS SHIFT TO THE
SOUTHEAST MONDAY AS THE SURFACE RIDGE AXIS STARTS TO SLIDE ACROSS
SOUTHERN FLORIDA.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  77  86  76  85 /  80  70  60  60
MCO  75  88  75  88 /  80  70  60  60
MLB  77  87  76  86 /  70  70  50  50
VRB  76  86  73  86 /  60  70  50  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR COASTAL VOLUSIA-INDIAN
     RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-
     OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
     SOUTHERN LAKE-ST. LUCIE.

     WIND ADVISORY UNTIL 6 PM EDT THIS AFTERNOON FOR MARTIN-
     OKEECHOBEE.

     TROPICAL STORM WARNING FOR COASTAL VOLUSIA-INDIAN RIVER-NORTHERN
     BREVARD-SOUTHERN BREVARD-ST. LUCIE.

     TROPICAL STORM WIND WARNING UNTIL 8 PM EDT FRIDAY FOR INLAND
     VOLUSIA-NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.

AM...TROPICAL STORM WARNING FOR COASTAL WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE OUT 20 NM-COASTAL WATERS FROM
     SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-COASTAL WATERS
     FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20
     NM-WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
     20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
     INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
     COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.

&&

WEITLICH/WIMMER/LASCODY/TURNER/SHARP
Hazardous weather outlook, Aug 21, 5:50 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
550 PM EDT THU AUG 21 2008

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-221000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
550 PM EDT THU AUG 21 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS EVENING AND OVERNIGHT.
PLEASE REFER TO THE TROPICAL STORM LOCAL STATEMENT AND ITS
GRAPHICAL COMPONENT FOR INFORMATION ON EXPECTED IMPACTS FROM
TROPICAL STORM FAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
IMPACTS FROM FAY ARE EXPECTED TO LINGER INTO FRIDAY WITH A RETURN TO
A MORE TYPICAL SUMMER PATTERN THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF
NEEDED.

SEDLOCK

In the hours before

Special weather statement, Aug 21, 3:43 PM EDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
343 PM EDT THU AUG 21 2008

FLZ054-058-059-212100-
INDIAN RIVER-OKEECHOBEE-ST. LUCIE-
343 PM EDT THU AUG 21 2008

...FUNNEL CLOUDS POSSIBLE OVER SOUTHEASTERN INDIAN RIVER COUNTY...
SOUTHERN OKEECHOBEE COUNTY...NORTHERN ST. LUCIE COUNTY...

AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING FUNNEL CLOUDS AND STRONG WIND GUSTS OVER
VERO BEACH HIGHLANDS...MOVING NORTHEAST AT 40 MPH. OTHER CELLS
LOCATED IN A BROKEN LINE OF SHOWERS AND STORMS CAPABLE OF PRODUCING
FUNNEL CLOUDS EXTEND FROM THE MOORINGS ALONG THE SOUTHEAST COAST IN
INDIAN RIVER COUNTY THROUGH NORTHWEST SAINT LUCIE COUNTY AND FURTHER
SOUTHWESTWARD INTO NORTHEAST OKEECHOBEE COUNTY...EAST OF FORT
DRUM...AND CELLS ENTERING OKEECHOBEE COUNTY SOUTH OF BASINGER.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE GUSTY WINDS
AND FUNNEL CLOUDS INCLUDE LAKEWOOD PARK AND SOUTH BEACH.

FUNNEL CLOUDS CAN OCCASIONALLY TOUCH DOWN AND PRODUCE BRIEF...SMALL
TORNADOES. MOVE INDOORS AND STAY AWAY FROM WINDOWS.

SEDLOCK
Special weather statement, Aug 21, 4:46 PM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
446 PM EDT THU AUG 21 2008

FLZ041-044>046-141-144-147-212300-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
446 PM EDT THU AUG 21 2008

...GUSTY SQUALLS CONTINUE TO SWEEP ACROSS NORTHERN PORTIONS OF EAST
CENTRAL FLORIDA WITH HEAVY RAINFALL...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
MODERATE TO HEAVY RAIN BANDS ACROSS VOLUSIA...LAKE...SEMINOLE AND
ORANGE COUNTIES. THESE BANDS OF PRECIPITATION WILL CONTINUE TO
PERSIST INTO THE EARLY EVENING HOURS PRODUCING TORRENTIAL RAINFALL
AND SEVERE STREET AND LOW LEVEL FLOODING. ANOTHER ADDITIONAL 1 TO 3
INCHES ARE POSSIBLE OVER THE NEXT FEW HOURS ACROSS THE ABOVE
MENTIONED AREAS. IN ADDITION TO HEAVY RAIN...WIND GUSTS BETWEEN 45
AND 55 MPH ARE LIKELY WITH SOME OF THESE SQUALLS.

A FEW CITIES EXPERIENCING HEAVIER RAIN BANDS INCLUDE
HAWTHORNE...ASTATULA...WINTER GARDEN...WINTER PARK...OVIEDO...LAKE
HARNEY...MAYTOWN AND APOLLO BEACH.

IT IS HIGHLY RECOMMENDED THAT IF YOU DO NOT NEED TO DRIVE ANYWHERE
TODAY TO PLEASE STAY OFF THE ROADS

A FLASH FLOOD WARNING IS IN EFFECT FOR PORTIONS OF
LAKE...ORANGE...SEMINOLE AND VOLUSIA COUNTIES. DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD...THE DEPTH MAY BE TOO GREAT TO
ALLOW YOUR VEHICLE TO CROSS SAFELY.

A FLOOD WATCH REMAINS IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA.
BE PREPARED TO TAKE QUICK ACTION SHOULD FLOODING DEVELOP IN YOUR
AREA.

SEDLOCK
Special weather statement, Aug 21, 6:47 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
647 PM EDT THU AUG 21 2008

FLZ041-044>046-141-144-147-220045-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
647 PM EDT THU AUG 21 2008

...GUSTY SQUALLS CONTINUE TO SWEEP ACROSS NORTHERN PORTIONS OF EAST
CENTRAL FLORIDA WITH HEAVY RAINFALL...

AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW MODERATE TO HEAVY RAIN BANDS ACROSS SOUTHERN
VOLUSIA...LAKE...SEMINOLE...NORTHERN ORANGE AND NORTHERN BREVARD
COUNTIES. THESE BANDS OF PRECIPITATION WILL CONTINUE TO PERSIST INTO
MID EVENING AND PRODUCE TORRENTIAL RAINFALL AND SEVERE STREET
AND LOW LEVEL FLOODING. ANOTHER ADDITIONAL 1 TO 3 INCHES ARE
POSSIBLE OVER THE NEXT FEW HOURS ACROSS THE ABOVE MENTIONED AREAS.
IN ADDITION TO HEAVY RAIN...WIND GUSTS BETWEEN 45 AND 55 MPH ARE
LIKELY WITH SOME OF THESE SQUALLS.

A FEW CITIES EXPERIENCING HEAVIER RAIN BANDS INCLUDE LISBON...MOUNT
PLYMOUTH...FERNDALE...WINTER SPRINGS...LAKE JESSUP...OVIEDO AND
TITUSVILLE.

IT IS HIGHLY RECOMMENDED THAT IF YOU DO NOT NEED TO DRIVE ANYWHERE
THIS EVENING TO PLEASE STAY OFF THE ROADS

A FLASH FLOOD WARNING IS IN EFFECT FOR PORTIONS OF
LAKE...ORANGE...SEMINOLE...VOLUSIA AND NORTHERN BREVARD COUNTIES. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD...THE DEPTH MAY BE
TOO GREAT TO ALLOW YOUR VEHICLE TO CROSS SAFELY.

A FLOOD WATCH REMAINS IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA.
BE PREPARED TO TAKE QUICK ACTION SHOULD FLOODING DEVELOP IN YOUR
AREA.

SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 8:33 PM EDTFlash Flood WarningMLBBrevard, Lake, Orange, Seminole, Volusia3 hr
Aug 21, 11:38 PM EDTAreal Flood WarningMLBBrevard, Lake, Orange, Seminole, Volusia6 hr
Aug 22, 5:42 AM EDTAreal Flood WarningMLBLake, Orange, Seminole, Volusia8 hr
Aug 22, 9:15 AM EDTInland Tropical Storm WarningMLBLake, Orange, Osceola, Seminole, Volusia2 hr
Aug 22, 11:32 AM EDTWind AdvisoryMLBLake, Orange, Osceola, Seminole, Volusia6 hr
Aug 22, 12:05 PM EDTRiver Flood WarningMLBLake, Seminole, Volusia59 days
Aug 22, 12:05 PM EDTRiver Flood WarningMLBLake, Seminole, Volusia68 days
Aug 22, 12:05 PM EDTRiver Flood WarningMLBSeminole44 days

Nearby

Small Craft Advisories in Florida, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.